# SDR SWAA2025103118227

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT.  PERFORMED HFEC AND ROTOTEST INSPECTION ON HOLE LOCATED ON LBL 8.10 STA 947.5 AND NOT FOUND CRACK INDICATION AS PER 737 NDT MANUAL; PART 6; 51-00-00 PROCEDURE 23 AND AS PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 16.
